# SDR DALA2018122607396

- Difficulty date: November 2, 2017
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 45,807 hours, 30,781 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND AFT OF L1 DOOR LOWER EDGE AT STATION 227 AND 1 INCH ABOVE L-20 STRINGER. COMPLIED WITH REPAIR INSTRUCTIONS IAW ER/A 563130-14 REV ORIG. WILL REQUIRE REPEATED INSPECTION EVERY 20 DAYS AND A PERMANENT REPAIR AT OR BEFORE NEXT C-CHECK. NO CRACK INDICATIONS NOTED ON INSPECTION QC4080 (358523). ASSOCIATED ER/A 14-563130 ADDED FOR AC 9542. PERFORMED DVI AND HFEC INSPECTION OF DAMAGE AREA IAW ER/A 563130-14 REV A DATED 31AUG18 SECTION II. NO CRACKS OR ADDITIONAL DAMAGE NOTED (LP #3605989)
